MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during treatment after catheter implantation, an arterial pressure alarm occurred, and an obvious split and crack were observed in the red luer adapter.There was a leak at the luer adapter.No instrument was used to loosen or tighten the device.The type of cleaning agent used on the device was iodophor (without alcohol).A tego was not utilized.No instrument was used to loosen or tighten the device.The insertion site was not treated prior to product placement.The catheter was repaired.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during treatment after catheter implantation, an arterial pressure alarm occurred, and an obvious split and crack were observed in the red luer adapter.There was a leak at the luer adapter.No instrument was used to loosen or tighten the device.The type of cleaning agent used on the device was iodophor (without alcohol).Iodophor (without alcohol) was typically utilized to clean the adapters, and the cleaning agent was allowed to dry thoroughly prior to applying ointments to the area.A tego was not utilized.No instrument was used to loosen or tighten the device.The insertion site was not treated prior to product placement.Flushing was done prior to use with normal results, and no other products were utilized with the device.Nothing unusual was observed on the device prior to use, and no other defects or damages were found on the product.The catheter was repaired, and the luer adapter was replaced with a new adapter from the same product id (identifier) and lot connected to the catheter on the same day, re solving the issue, and dialysis treatment was completed.There was no blood loss, and no blood transfusion was required.No medical intervention or treatment was required as a result of the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during treatment after catheter implantation, an arterial pressure alarm occurred, and an obvious split and crack were observed in the red luer adapter.There was a leak at the luer adapter.No instrument was used to loosen or tighten the device.The method utilized to tighten the adapters was by hand.The catheter was in place for 20 days.The type of cleaning agent used on the device was iodophor (without alcohol).Iodophor (without alcohol) was typically utilized to clean the adapters, and the cleaning agent was allowed to dry thoroughly prior to applying ointments to the area.A tego was not utilized.The insertion site was not treated prior to product placement.Flushing was done prior to use with normal results, and no other products were utilized with the device.Nothing unusual was observed on the device prior to use, and no other defects or damages were found on the product.The catheter was repaired, and the luer adapter was replaced with a new adapter from the same product id (identifier) and lot connected to the catheter on the same day, resolving the issue, and dialysis treatment was completed.There was no blood loss, and no blood transfusion was required.No medical intervention or treatment was required as a result of the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Correction: d4(unique identifier (udi) #) additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one catheter with a crack on the threads of its arterial luer adapter.No other abnormalities were observed with the device.It was reported that the luer adapter was leaking and cracked.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22057645
Report Number1282497-2025-00339
Device Sequence Number7849297
Product Code MSD
UDI-Device Identifier20884521013169
UDI-Public(01)20884521013169(17)290227(10)2405800188
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145015
Device Catalogue Number8888145015
Device Lot Number2405800188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/19/2025
05/25/2025
07/31/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date05/22/2025
05/27/2025
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown